Hi. It is not advised to take medications on your own without a doctor?s advice and prescription. A delay in
periods is not an indication to take norcolut. Delay by a few weeks can be caused by stress weight change,
anemia, systemic illness and should not be a reason to worry. However if it is prolonged by more than 2-3
months one may have to consider other secondary causes such as hormonal/ endocrine disturbances etc. If your
periods are already delayed by a week Norcolut cannot prevent pregnancy since a pregnancy would have already
taken place but ?may? cause a miscarriage, also it should be kept in mind that it is harmful to the foetus. If
pregnancy is a possibility you may take a pregnancy test about three weeks after an alleged intercourse or a
week after missing your due periods. If the test turns out positive and you do not want a pregnancy at this
stage you may consult your gynaecologist for medical termination of pregnancy at the earliest convenience.
Otherwise a delay by a few weeks should not be anything to worry about. If the delay gets more than 2-3 months
you may see a gynaecologist to rule out serious secondary causes. Hope this helps. Take care.